advertisement
Question
Posted by: Michelle | 2010-05-24

furry / hairball sensation in throat

Since upping my vitamin intake, I experience the sensation of a hairball in my throat. Is it an allergy? Or a symptom of something else?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Michelle
Try not to take more vitamins than indicated by the manufacturers. The sensation could be caused by a post nasal drip. Let your doctor have a look as you may need anti-allergic medication.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-05-24

Hallo Michelle
Try not to take more vitamins than indicated by the manufacturers. The sensation could be caused by a post nasal drip. Let your doctor have a look as you may need anti-allergic medication.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement